# SDR ASAA2019070429935

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,342 hours, 11,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LEFT PACK LIGHT ILLUMINATED, EXTINGUISHES ON RECALL. GROUNDED - YES. REF AMM TASK 21-61-00-700-806-002, NO.1 PZTC BITE PREV FLT LOGGED "THIS PACK TCV" FAULT. GVI TCV VALVE INTEGRITY OK. FAULT RESETABLE, BOTH PZTC BITE VERIFY GOOD W/O FAULTS. LEFT PACK OPS CHECKED NORMAL IN ALL TEMP RANGE ON GND.
